# SDR DALA2022121908171

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2540996) DURING H CHECK AT AEM (SAL), WHILE EXECUTION OF JIC 5300-2594-B3, BENT DAMAGE WAS FOUND ON FRAME AT BSTA 500K BETWEEN S-23R & S-25R AT FORWARD CARGO COMPARTMENT. MAINTENANCE REPAIRED DAMAGE PER ERA 603434-14.
